# SDR IPXA11565968

- Difficulty date: April 2, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545714
- Condition: Damaged
- Location: Bs 620-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CI, MCB FLOOR PANEL BS 620-720, LBL 25-LBL 45 IS DAMAGED.  FABRICATED MCB FLOOR PANEL BS 620-720, LBL 25-LBL 45 IAW SRM 53-00-50-1A1, AMM 53-01-01-4.
